All day strong. Active Ingredients: 1 Caplet: Naproxen Sodium (Naproxen 200 mg) 220 mg Inactive Ingredients: FD&C Blue #2 Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 20 mg Uses: Temporarily relieves minor aches and pains due to: minor pain of arthritis muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Temporarily reduces fever. Strength to last 12 hours. Capsule shaped tablets.
Aleve Pain Reliever/Fever Reducer Caplets, 50 ea (Pack of 2)
16.03$
1202 in stock
SKU: NW396G5VVB37AFKM
Category: Fever & Headaches
Tags: Aleve Pain, Aleve Pain Reliever, Fever Reducer, Fever Reducer Caplets, Pain Reliever, Reducer Caplets
Only logged in customers who have purchased this product may leave a review.
Related products
Fever & Headaches
6.77$
Childrens Pain Relief
Children Motrin Dye-Free Pain & Fever Reducer Original Berry 4 oz, 2-Pack
17.08$
Equate Cough Cold Flu
Equate Dye-Free Pain Reliever/Fever Reducer Ibuprofen Tablets, 200 mg, 100 Count
1.48$
Fever & Headaches
TYLENOL Extra Strength Pain Reliever & Fever Reducer, 500 mg Caplets 100 ea (Pack of 2)
20.96$
Equate Pain Relievers
Equate Extra Strength Acetaminophen Pain Reliever Caplets, 500 mg, 100 Count
1.39$
Fever & Headaches
Tylenol Extra Strength 500 mg Acetaminophen Caplets, Travel Size, 6 Ct
4.07$
Reviews
There are no reviews yet.